MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY REFLEX; CLIP, REMOVABLE (SKIN)

CONSOLIDATED MEDICAL EQUIPMENT COMPANY REFLEX; CLIP, REMOVABLE (SKIN)
Catalog Number 8735
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.(b)(4).Per the instructions for use, the user is advised that when it is not possible to maintain at least 5 mm distance from the stapled skin to underlying bones, vessels, and internal organs, the use of staples for skin closure is contraindicated.Prior to inserting staple, confirm staple will be positioned free of other staples or obstructions.Firing a staple over another staple may result in tissue compression and risk of compromised healing or scarring.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the that 8735, reflex tl, skin stapler with tissue lift, 35 wide device was being used during a closure of a laceration procedure on approximately (b)(6) 2025 when it was reported ¿staple gun jammed.There was no patient injury.Just a small delay in the procedure.Gun was disposed of.¿.Further assessment questioning found that ¿it got stuck in his head and the provider had to pry the device off.".The procedure was completed and there was no report of injury, medical intervention, or extended hospitalization for the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
REFLEX
Common Device Name
CLIP, REMOVABLE (SKIN)
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key22410604
Report Number3007305485-2025-00107
Device Sequence Number8352860
Product Code FZQ
UDI-Device Identifier20653405037016
UDI-Public(01)20653405037016(17)290731(10)202408014
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8735
Device Lot Number202408014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient Age17 YR
Patient SexUnknown
Patient EthnicityNon Hispanic